Open Access
June, 1982 Unbiased Estimation for Some Non-Parametric Families of Distributions
N. I. Fisher
Ann. Statist. 10(2): 603-615 (June, 1982). DOI: 10.1214/aos/1176345801


This paper is concerned with the theory of unbiased estimation for nonparametric families of distributions subject to "generalised moment" restrictions. Necessary and sufficient conditions under which symmetric statistics are unique minimum variance unbiased estimators of their expectations are obtained, and some new boundedly complete families of distributions are exhibited.


Download Citation

N. I. Fisher. "Unbiased Estimation for Some Non-Parametric Families of Distributions." Ann. Statist. 10 (2) 603 - 615, June, 1982.


Published: June, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0488.62023
MathSciNet: MR653535
Digital Object Identifier: 10.1214/aos/1176345801

Primary: 62G05
Secondary: 62G30

Keywords: Bounded completeness , minimum variance unbiased estimation , sufficiency

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 2 • June, 1982
Back to Top